Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T22:59:45Z
dc.date.available2015-01-15T22:59:45Z
dc.date.issued2002-06
dc.identifier.citationDemiray, H. (2002). A note on the travelling wave solution to the perturbed burgers' equation. Applied Mathematical Modelling, 26(1), 37-40. doi:10.1016/S0307-904X(01)00037-3en_US
dc.identifier.issn0307-904X
dc.identifier.otherWOS:000172931800003
dc.identifier.urihttps://hdl.handle.net/11729/118
dc.identifier.urihttp://dx.doi.org/10.1016/S0307-904X(01)00037-3
dc.description.abstractIn this work, utilizing the hyperbolic tangent method, a travelling wave solution is presented for the perturbed Burgers' equation. which has not been studied before in the existing literature. It is observed that the perturbed Burgers equation still assumes a travelling shock wave type of solution with decaying amplitude in time.en_US
dc.description.sponsorshipThis work was supported by the Turkish Academy of Sciencesen_US
dc.language.isoengen_US
dc.publisherElsevier Scienceen_US
dc.relation.isversionof10.1016/S0307-904X(01)00037-3
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.subjectMathematical techniquesen_US
dc.subjectHyperbolic tangent methodsen_US
dc.subjectShock wavesen_US
dc.subjectMathematical methoden_US
dc.titleA note on the travelling wave solution to the perturbed Burgers' equationen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalApplied Mathematics and Computationen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume26
dc.identifier.issue1
dc.identifier.startpage37
dc.identifier.endpage40
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record